Economics at your fingertips  

A note on a network model with degree heterogeneity and homophily

Liju Su, Xiaodi Qian and Ting Yan

Statistics & Probability Letters, 2018, vol. 138, issue C, 27-30

Abstract: In this note, we establish a central limit theorem for the maximum likelihood estimator of the degree parameter in a network model with degree heterogeneity and homophily when the number of nodes goes to infinity.

Keywords: Central limit theorem; Maximum likelihood estimation; Network data (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-06-02
Handle: RePEc:eee:stapro:v:138:y:2018:i:c:p:27-30